Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Bad headache, painful eyes, sore throat, lethargy, itchy rashes on body. No relief from antihistamines. Advice

Hi, I feel like I am burning up but my temp is 35.4. I have got a bad headache and my eyes hurt, I have been feeling like the onset of a cold with snuffles and sore throat, very achey and lethargic. I have also got a rash that started behind my ears and has spread over my neck, arms, back and chest. It's very itchy. I saw a nurse at my GP's surgery who told me to take antihistamines which I have been taking since Monday. They haven't helped and the rash hasn't lessened.
I am a 46 yr old female. Any help/ advice is greatly appreciated.

Kim
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
ACUTE SINUSITIS
THERE IS INFECTIVE SINUSITIS WITH PND CAUSING SYMPTOMPS AND INFECTION CAUSING FEVER
TAKE METROGYL 200 MG BD AS METROGYL CLEARS THE INFECTION OF SINUSES EASILY
ALONG WITH YOU CAN TAKE ALLEGRA 120 MG BD
SYP PIRITON 1/2 TSF NIGHT
SYP GELUSIL 2 TSF TDS
APPLY NEOMYCIN H EYE OINTMENT IN NOSE BD
SEA WATER IN NOSE AT NIGHT 2 DROPS IN EACH NOSTRIL
FOR PAIN SOS DICLO CAN BE TAKEN AND IT CAN CONTROL FEVER ALSO
TAKE METROGYL FOR 5 DAYS AND OTHERS FOR 3 WK
TAKE M
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor